Matematika

Urbán, János: Matematika. Iskolakultúra, (2) 13-14. pp. 32-39. (1992)

[img] Cikk, tanulmány, mű
iskolakultura_1992_013_014_032-039.pdf

Download (8MB)
Item Type: Article
Journal or Publication Title: Iskolakultúra
Date: 1992
Volume: 2
Number: 13-14
Page Range: pp. 32-39
ISSN: 1215-5233
Uncontrolled Keywords: Matematika tanítása, Oktatásügy - Magyarország - 20. sz.
Date Deposited: 2018. Aug. 23. 10:55
Last Modified: 2019. Nov. 06. 14:13
URI: http://misc.bibl.u-szeged.hu/id/eprint/43319

Actions (login required)

View Item View Item